MathSciNet Relay Station
MathSciNet bibliographic data
MR1061761 11J91 (11R58)
Allouche, Jean-Paul Sur la transcendance de la série formelle $\Pi$. (French) [On the transcendence of the formal power series $\Pi$] Sém. Théor. Nombres Bordeaux (2) 2 (1990), no. 1, 103–117.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement